See Alike in...

Alike App

Browser

petrichor_chaparral

772d

Does anyone else with diplegia experience HORRIBLE pain in the soles (all across the bottoms of both feet) and insides (like the soft tissue inside) of their feet when they spend too much time on their feet past their limit? It is a very different kind of pain from muscle spasms or cramps. My feet feel like the soles should be bruised black and blue, the pain is 15/10 and hard to take a step or put any weight on them at all (even the fraction of weight on them sitting with my feet solidly touching the ground is too much). Weirdly, my CP is worst in my left leg but this pain is equal in both legs and is constant when I have any weight on my legs at all - it is relieved only after a full night of rest,sometimes two nights. It doesn't feel like muscle cramps/muscle pain at all, it literally feels like a bruise all the way through the tissue of my foot that I try to walk and put pressure on (though there is never any visible damage). My doctors seem to refuse to believe it could be anything besides "muscle spasms". I wonder if it may be a whole different condition.

Top reply
    • Toaster

      763d

      I came back to this post after I realized I do, in fact, have this pain. Mine is at the top and bottom of my foot and it happens after I stand for long periods. (It also can feel like an electric shock/burn) I don’t think it’s muscle spasms (obviously a doctor knows a bit more than I do though.) Maybe it’s fatigue? Idk Do you wear orthotics at all? I find those pain flair ups happen when I wear my DAFOs, so the pain you have might be because everything gets stiff

    • Toaster

      763d

      I came back to this post after I realized I do, in fact, have this pain. Mine is at the top and bottom of my foot and it happens after I stand for long periods. (It also can feel like an electric shock/burn) I don’t think it’s muscle spasms (obviously a doctor knows a bit more than I do though.) Maybe it’s fatigue? Idk Do you wear orthotics at all? I find those pain flair ups happen when I wear my DAFOs, so the pain you have might be because everything gets stiff

    • Carver

      764d

      I get something that sounds similar in my right foot occasionally but I was told I was just too heavy and needed to lose weight

    • Player_One

      772d

      I only have that problem when my feet are asleep. The pain is terrible and it takes forever to go away.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion